# SDR FDEA201008092888

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N541612
- Condition: Corroded
- Location: Bs 1200-1344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT RBL 2.9 STA 1200 - 1344 CORRODED AT NUMEROUS FASTENER HOLES AND NUTPLATES.  CORROSION REMOVAL RESULTED IN BLENDING BEYOND LIMITS IAW SRM 53-00-53 AS FOLLOWS ORIGINAL MATERIAL 0.071 BLENDED 0.020 REMAINING 0.051 PART WAS R & R IAW SRM 51-40-02 AND 51-40-05.
